# SDR SWAA2019050132154

- Difficulty date: April 27, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 67,457 hours, 39,994 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Lug
- Part number: 115A5211
- Condition: Corroded
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR TRUNNION SUPPORT FITTING LOWER OUTBOARD LUG FACE CORRODED.  REPAIRED LUG FACE PER EA.
